0
RESEARCH PAPERS

An Algebraically Derived Nonlinear Control Theory

[+] Author and Article Information
A. J. Fish

The University of Hartford, West Hartford, Conn. 06167

D. Jordan

Department of Electrical Engineering, The University of Connecticut, Storrs, Conn. 06268

J. Dyn. Sys., Meas., Control 105(2), 83-91 (Jun 01, 1983) (9 pages) doi:10.1115/1.3149649 History: Received October 28, 1981; Online July 21, 2009

Abstract

This paper presents a control theory, for a large class of nonlinear systems, including analog, digital, and hybrid systems. The control theory is developed from a new system model that can be used to model nonlinear systems that cannot be modeled with the state space equations.

Copyright © 1983 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In